Location of Repository

Previous Up Next Article Citations From References: 0 From Reviews: 0

By J. -p. (f-paris-ri) Deshouillers, J. -m. (f-bord-lm, Teturo (j-osakc) Koyanagi and Tadahiro (j-osakc

Abstract

Automata, algebraicity and distribution of sequences of powers. (English, French summaries) Ann. Inst. Fourier (Grenoble) 51 (2001), no. 3, 687–705. This paper studies the distribution of the sequence ({f n})n≥0, where f = ∑ n≥n0 fnxn is a Laurent formal power series with coefficients in the finite field K, and {f} denotes the nonnegative part of f. A generic result is first proved for f ∈ K((x)) having a strictly negative valuation coefficient; the distribution measure is proved to be equivalent to the Haar measure on K [x]. Then it is proved that, when f ∈ K [x], there always exists a continuous distribution if f0 ̸ = 0 and f ̸ = f0. Particular attention is devoted to the case where f is algebraic; the authors recover a result first proved in [J.-P. Allouche and J.-M. Deshouillers, in Colloque de Théorie Analytique des Nombres “Jean Coquet ” (Marseille, 1985), 37–47, Univ. Paris XI, Orsay, 1988; MR0952863 (89i:11088)]; namely, the logarithmic distribution of ({f m})m≥0 exists and its support has Hausdorff dimension zero, when f is algebraic. Furthermore, it is proved in the paper under review that the support of the logarithmic distribution has even sublinear block complexity. The proof is based on the equivalenc

Year: 2010
OAI identifier: oai:CiteSeerX.psu:10.1.1.170.8661
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.